# SDR CNMA2021070002

- Difficulty date: July 14, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N477AX
- Make and model: Boeing 767-33A
- Aircraft serial: 29390
- Aircraft time: 49,954 hours, 20,046 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Poppet Valve
- Part number: 15800348A
- Part serial: 375
- Condition: Leaking
- Location: L2 Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L2 LAV USED ALL THE WATER, WON'T STOP FILLING. MANUALLY SHUT OFF WATER VALVE  ~ INSPECTED MS-13 LAV TOILET ASSY. FOUND RINSE VALVE CONSTATNLY ON & POPPET VALVE LEAKING   REMOVED & REPLACED RINSE VALVE ASSY & POPPET VALVE PACKING   OPERATIONAL CHECKS NORMAL   NO LEAKS IAW AMM 38-32.
